# SDR SWIA95775

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE COMING FROM ROW 8 OVERHEAD BIN AND VENTS.  MOSTLY DISSIPATED BY LANDING.  VERY STRONG ELECTRICAL SMELL, BURNING IN SEVERAL PLACES ABOVE OVERHEAD BINS.  FOUND LIGHT BALLAST FOR UPPER CABIN LIGHTING OVER ROW 8 ON RT SIDE OVERHEATED AND BURNED.  REPLACED LIGHTING BALLAST WITH NEW ONE, CKS GOOD.
